MathSciNet Relay Station
MathSciNet bibliographic data
MR1501745 14J40 (14N05)
Eiesland, John The ruled $V\sp 4\sb 4$ in $S\sb 5$ associated with a Schläfli hexad. Trans. Amer. Math. Soc. 36 (1934), no. 2, 315–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement